# SDR SCNA20240309088

- Difficulty date: September 22, 2023
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32601
- Aircraft time: 70,390 hours, 26,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT WET AREA BS1016+4 RBL25 WL208. REMOVED AND INSTALLED NEW WEB AT AFT WET AREA BS 1016 + 4 RBL 25, WL 208 P/N 147A5712-4 I.A.W. ASRM 51-40-02-OG-0 DWG NO 147A5700
